# SDR AALA201712079003

- Difficulty date: December 4, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 22,740 hours, 9,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MISSING EXIT LENS FOR RIGHT AFT EXIT DOOR. REPLACED RIGHTHAND AFT EXIT LENS PER MM 33-50-01 AND PERFORMED SUCCESSFUL OPERATIONS CHECK.
